# SDR IPXA201811306387

- Difficulty date: November 28, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 101,246 hours, 18,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OUT OF ADJUSTMENT.  REMOVED FWD LT L1 DOOR SLIDING CEILING PANEL IAW AMM 25-23-23. PERFORMED AN ADJUSTMENT OF THE DOOR.
